MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.4 MM, 10 CM; RIGID OPTICAL ARTHROSCOPE, REUSABLE

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.4 MM, 10 CM; RIGID OPTICAL ARTHROSCOPE, REUSABLE
Model Number 28300BA
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information on third party repair: (b)(6) 2024.Device was repaired by third party and serial numbers were removed.The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the scope was cloudy when used for ankle arthroscopy.Surgeon was unable to fulfill procedure plan due to poor vision.Cloudiness not visible to the eye.There was no other scope available for completion of procedure.Cross reference mdr: 9610617-2024-00307.

Brand Name
HOPKINS TELESCOPE 30°, 2.4 MM, 10 CM
Common Device Name
RIGID OPTICAL ARTHROSCOPE, REUSABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key20446692
Report Number2020550-2024-00376
Device Sequence Number8406215
Product Code HRX
UDI-Device Identifier04048551111628
UDI-Public04048551111628
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number28300BA
Device Catalogue Number28300BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2024
Event Location Hospital
Date Report to Manufacturer10/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown